MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 30G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 30G*1"
Model Number 113010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported they received two boxes of hypodermic needles 30g x 1" with this lot number 02205026 and 1 in every 3 needles leaks out the side when they use it.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 12/18/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct date of event and lot details provided in the initial mdr [3014312726-2024-00376].The previously reported was incorrect.The correct date of event is 26-nov-2024 and correct lot number is 02205026.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE 30G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province 
CH  
MDR Report Key22035639
Report Number3014312726-2024-00376
Device Sequence Number8788347
Product Code FMI
UDI-Device Identifier20818392016103
UDI-Public(01)20818392016103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number113010
Device Lot Number02205026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown